Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Pseudo-diagonals and uniqueness theorems


Authors: Gabriel Nagy and Sarah Reznikoff
Journal: Proc. Amer. Math. Soc. 142 (2014), 263-275
MSC (2010): Primary 46L10; Secondary 46L30
DOI: https://doi.org/10.1090/S0002-9939-2013-11756-9
Published electronically: October 1, 2013
MathSciNet review: 3119201
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine a certain type of abelian C*-subalgebra that allows one to give a unified treatment of two uniqueness theorems: for graph C*-algebras and for certain reduced crossed products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L10, 46L30

Retrieve articles in all journals with MSC (2010): 46L10, 46L30


Additional Information

Gabriel Nagy
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
Email: nagy@math.ksu.edu

Sarah Reznikoff
Affiliation: Department of Mathematics, Kansas State University, Manhattan, Kansas 66506
Email: sararez@math.ksu.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11756-9
Keywords: Diagonal, maximal abelian C*-subalgebra
Received by editor(s): June 26, 2011
Received by editor(s) in revised form: March 8, 2012
Published electronically: October 1, 2013
Additional Notes: The authors thank the referee for useful corrections and suggestions
Communicated by: Marius Junge
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.